# SDR DALA2024011700688

- Difficulty date: January 14, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 104,216 hours, 14,783 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bulb
- Condition: Not Seated
- Location: Indicator Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1606 ON THE FORWARD GALLEY FLIGHT ATTENDANT PANEL. THE DOOR 1 LEFT AND DOOR 2 LEFT LIGHTS INOP. CORRECTIVE ACTION: FOUND DOOR 2 LEFT BULB NOT SEATED PROPERLY. RESEATED BULB. OK FOR SVC. OPS NML. (5005544)
